MathSciNet Relay Station
MathSciNet bibliographic data
MR1122898 11H06 (11P21 52C07)
Gillet, H.; Mazur, B.; Soulé, C. A note on a classical theorem of Blichfeldt. Bull. London Math. Soc. 23 (1991), no. 2, 131–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement